IEEE - Institute of Electrical and Electronics Engineers, Inc. - Pulse Networks with Parabolic Distribution of Poles

Author(s): S. Mullick
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 1961
Volume: 8
Page(s): 302 - 305
ISSN (Paper): 0096-2007
DOI: 10.1109/TCT.1961.1086794
Regular:

In this paper an attempt is made to find the pole configuration for a transfer function whose zeros are all at infinity and which will yield a transient response showing improvement over both the... View More

Advertisement